effects of stimulants on size

Discussion in 'Penis Enlargement' started by fortyfor, Oct 24, 2010.

  1. fortyfor

    fortyfor Well-Known Member

    Joined:
    Aug 9, 2010
    Messages:
    135
    Albums:
    6
    Likes Received:
    254
    Gender:
    Male
    Location:
    Denver
    Hey everyone I was wondering a few things about how the use of stimulants can affect penis size? I have what is considered to be an above average penis. 7.5" x6" but when I take prescription concerta I notice slight decreases in my size, both length and fullness. It goes back to normal, but I have heard many guys complain about this in regards to most ADHD medication.(college campuses) Also how about the use of cocaine, ecstasy and caffeine? Any insights
     
  2. Big Al

    Gold Member

    Joined:
    Jul 1, 2008
    Messages:
    2,830
    Likes Received:
    6
    Gender:
    Male
    Location:
    Central FL
    Any substance that acts as a vasoconstrictor (like most stimulants) can, in high enough doses, cause symptoms of ED. The long term effects of this can lead to serious sexual issues- especially if you're not doing anything to improve your penile/sexual health.
     
  3. Kmoney1986

    Kmoney1986 New Member

    Joined:
    Aug 19, 2010
    Messages:
    6
    Likes Received:
    0
    Gender:
    Male
    Location:
    bellingham, wa
    Ive been wondering this myself cuz im a heavy heroin user and ive been using an extender for the last several weeks and also just started a pe workout routine. I wonder if it will be pointless or just slower, especcially with my low L.O.T (loss of tug)
     
  4. D_Asston Kutcher

    D_Asston Kutcher Account Disabled

    Joined:
    Apr 21, 2007
    Messages:
    76
    Likes Received:
    1
    Heroine isn't a stimulant. It's painkiller.
    Also, if you're using as much heroine as you say you are then you're putting yourself in danger by doing PE while not being able to feel anything.
     
Draft saved Draft deleted